RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pereslavtseva, O N

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:59
Abstract pages:621
Full texts:157
References:43

http://www.mathnet.ru/eng/person62873
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. O. N. Pereslavtseva, “Calculation of the characteristic polynomial of a matrix”, Diskr. Mat., 23:1 (2011),  28–45  mathnet  mathscinet  elib; Discrete Math. Appl., 21:1 (2011), 109–129  scopus
2008
2. O. N. Pereslavtseva, “On the computation of characteristic polynomial coefficients”, Vychisl. Metody Programm., 9:3 (2008),  366–370  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020